# SDR AOQ2006F00004

- Difficulty date: September 22, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N298EF
- Make and model: Lear 60LEAR
- Aircraft serial: 103
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Landing Gear
- Part time: 6,128 hours, 4,425 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: ON 298EF092206JC)  CREW REPORTED MAIN GEAR RED UNSAFE LIGHTS REMAINED ILLUMINATED UNTIL GEAR WAS RECYCLED.  INSPECTED MAIN GEAR RETRACTION/EXTENSION SYSTEM.  VISUALLY INSPECTED MAIN AND NOSE GEAR WELLS AND LT AND RT MAIN GEAR SQUAT SWITCHES.  CYCLED GEAR 20 TIMES WITH SATISFACTORY RESULTS.  (K)
